# SDR UIEA2023071000754

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 52321
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK (MJ120) FUNCTION FAIL.( 1. IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV.107. REPLACED POWER SUPPLY (MJ170). 2. IAW AMM 33-51-04-402-012-001 REV 107. PERFORMED EMERGENCY LIGHT POWER. SUPPLY INSTALLATION TEST AND THE RESULT WAS SATISFACTORY.  )
